crazynotstupid

Inmate
  • Content count

    2548
  • Joined

  • Last visited

About crazynotstupid

  • Rank
    S'up yo
  • Birthday 04/26/76

Contact Methods

  • Website URL
    http://
  • ICQ
    0

Profile Information

  • Gender
    Man
  • Location
    Helena MT

Recent Profile Visitors

2155 profile views
  1. I doubt it's the lithium itself, I was the same way recently when I increased my abilfy. Then I decreased it--after the decrease I got angry at one of my coworkers. I got over it but then I realized--wow! I felt something! An emotion! That was really cool! I decreased the abilify, btw, because I was depressed; I had increased it cuz I had been hypomanic. I was not "sad" depressed, just "flat" depressed, no interest in anything, etc.
  2. After getting medicated, I got my first full-time permanent job. Not what you'd call a "career change" so much but. I'm not complaining (much). My job's stressful and fast-paced, I find it's kinda what I need to keep me going. I hanle it well depressed or going up, but I do my best to keep myself stable--too far in either direction and I simply would not be able to function. No function, no job. No job=very bad things. So do what you can. It takes time to get used to meds. Meds take time to get used to. Hopefully you'll adapt OK. Don't beat yourself up if you're not at waht you feel should be your 100%. You don't want to crash and burn again just to be back at your "reak" level at your job.
  3. Try checking post dates next time. It's not always helpful to be dragging up weeks-old posts. And fwiw I wasn't fucking with or insulting you, if you want to take that tone from me that's fine by me, your perception is what counts to you.
  4. If you need to bite your tongue, why'd you drag up a month-old post? ...just wondering.
  5. Time will tell. If it doesn't work it seems a med tweak would be in order. Could be the seasonal change is affecting you? Certainly it hit me pretty good. One tweak of my meds and all was back in order.
  6. Wait, hold on---your pdoc tossing you to the curb "felt awesome"? Oookay... Well when your blood work gets done, and you get sold some pricey vitamins that you could get at Wal-Mart for 1/4 the price and you end up TWICE the batshit crazy, we'll see how awesome you feel. Seriously, the psychiatric meds often times make us feel like shit. Mine often do. But I'll take how I feel NOW compared to the fucking BATSHIT I felt before I started. Keep this "natural, homeopathic" stuff up, well, let us all just hope that you have a soft case cuz if your dx'ed bp/ocd escalates there's only trouble on the horizon. Noone, NOone, has ever been cured of a serious MI by a bunch of frickin' vitamins and exercise alone, unless anyone cares to pointout an actual case study I have missed. And then I'd like to see that person have a long-term follow-up. Without my meds I'd be dead or locked up. Vitamins are great for overall health; exercise is great for physical and mental health; but for pure MI, for serious MI, be very careful, without pharmaceuticals, it's a minefield out there. As always, I am not a doctor and this is MY own personal take.
  7. Also note, if you quit, how does that look when you're applying for another job? I have been on a hiring committee, and in today's job market, that alone is enough to pass someone up in favor of five more applicants who are equally qualified. Also, you may try to have those school loans frozen, but they are likely to just get deferred and still build up interest. And build and build. If you want out of this job, I would start searching, now. If you need time off...dunno. See if your employer will let you have the time off, but remember if you're the only one that can do your job I think it may be unlikely; a couple months worth of work ain't gonna take care of itself. Also, I'm going to move this to the Employment Board, as I think it fits better there.
  8. Weed, and alcohol, both affect your brain, generally negatively. Neither are recommended for anyone with MI. You may be able to get away with it with little consequence, but be aware, it's a situation that could turn ugly. Weed especially, as it has been known to cause psychosis in some users.
  9. Most embarrasing? Hell if I know. However... There was this one night in my dorm room in college. My friend and I bought an 18-pack of Colt 45 and a bottle of tequila (I had never had tequila before). So, we started playing this Nintendo game (yeah, this was a while back). It was a baseball game; it had a setting where you could watch teams automatically win or lose. So what do you do in this situation? Make a drinking game up! We picked teams, and the loser had to take as many drinks as his tema lost by, or drink the rest of the can if the team lost by 5 or more runs. Well on can number six (and Colt 45 had about 7 or 8 percent alcohol volume), I had just opened the can...and my team lost by over five runs. So I had to slam the can. And hten...we moved on to the tequila. I don't remember that much except I had maybe six shots. Then I ended up stumbling/running down the hall to the dorm bathroom. Hit the far end of four stalls and let loose, just puking my guts out. Fucking tequila anyways... However. It wasn't until two days later that my friends told me...I didn't just mess up that stall, but I got the two stalls next to it as well! I covered THREE stalls with puke! And the whole floor was pissed at me! (Not sure if they knew it was me, though) I didn't even know this all weekend I was so fucked up. Guess the old adage "beer before liquor, never been sicker" held up that night!
  10. Geodon is known to have heart effects. It's in the PI sheet, which there is a link to in the AP forum. Which is where I am going to move this topic to so you can hopefully get some better replies. Which should be along the lines of: get a doctor who knows wtf he's doing. Your heart should be checked out imo.
  11. Yes, these meds have been known to cause cognitive issues. If you are having severe cognitive issues you could always try swapping out meds. However stopping meds for "alternative" therapies alone is not likely to be particularly effective. You say you are already having mood swings. Well, if you end up in a deep depression, not only are you unlikely to be very creative, you're unlikely to be able to do anything or want to do anything about it. The medications did not eat a hole in your brain; psychiatric meds do not harm your brain. However, untreated MI DOES. Just consider that while you think about starting your journey into these "holistic" treatments.
  12. Also, women don't like...to my knowledge...hanging around guys that get psychotic on drugs, especially when said guy knows certain drugs will send him into a psychosis. Such guys are neither fun nor safe to be around. And no, this thread will not be closed. Just because you don't feel comfortable reading it, or you haven't gottern any validation, does not mean it will be closed for your own comfort.
  13. You're more worried about creativity than either med efficacy or just plain slipping into full-blown depression? That's...not a good way to start a treatment plan. Firstly, any med could potentially affect your creativity. They all have any number of SE's and they're all gonna work differently. Secondly, even if one may affect creativity less, doesn't mean it's going to help your brand of depression. Creativity is fine, but not if you're too depressed to do anything about it. My thought has always been, you work to find a med that gets you better. Then you deal with the SE's. Once you're in a better place, if your creativity is shot, you can try swapping meds, but I'd worry more right now about just getting a clear head.
  14. How well did you know the first guy before you got him the item from the dollar store? If I had just met someone and was just getting to know them that might seem a little weird to me. Aside from that, dunno, some guys are just flakes. Assuming I were getting into a new relationship (which I haven't, for a long time) I'd be comfortable just talking about general stuff, a person's interests, try not to get into politics or such...just stay light. Work up to going places. Show interest but not pushiness and respect boundaries.
  15. I'm just working my way out of a depression. I understand the interest thing, totally. Plus the sad etc.. I have been in one of those "falt" depressions, with some agitation thrown in. Didn't even realize til just today that I wasn't feeling...much of anything, really. Hell, today I got angry for the first time in a couple months. And it made me happy! I could feel again! So, it's really hard to take a cookie-cutter test if you're...already depressed. I always have to take one at the doc's office, just like about seven questions, and it's like "well geez I'm bipolar let it be." I guess what I'm saying is, maybe you can't really answer the questions in that test. It's just not designed for what you're feeling. It's designed to test for people who are checking to see if they are depressed, as opposed to "normal". If you're flat-line depressed, like I have been, like stuck-in-a-rut depressed, there's really no te4st designed to check how you're doing for that. Um, if there is, please--someone post it!